# SDR DALA2021052802957

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 64,129 hours, 25,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1821748) DURING INSPECTION FOUND EMERGENCY EXIT SIGNS INOPERATIVE. REINSTALLED LENS COVER. OK FOR SVC. REMOVED AND REPLACED EMERGENCY EXIT LIGHT AT 17F IAW B737 AMM 33-51.
